Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 260, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The Minakshisundaram-Pleijel coefficients for the vector-valued heat kernel on compact locally symmetric spaces of negative curvature
Roberto J. Miatello.
Trans. Amer. Math. Soc. 260 (1980), 1-33
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 570777
Homological algebra on a complete intersection, with an application to group representations
David Eisenbud.
Trans. Amer. Math. Soc. 260 (1980), 35-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 570778
A relation between the coefficients in the recurrence formula and the spectral function for orthogonal polynomials
Jeffrey S. Geronimo.
Trans. Amer. Math. Soc. 260 (1980), 65-82
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 570779
Principal $2$-blocks of the simple groups of Ree type
Peter Landrock and Gerhard O. Michler.
Trans. Amer. Math. Soc. 260 (1980), 83-111
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 570780
On Harish-Chandra’s $𝜇$-function for $p$-adic groups
Allan J. Silberger.
Trans. Amer. Math. Soc. 260 (1980), 113-121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 570781
Harmonically induced representations on nilpotent Lie groups and automorphic forms on nilmanifolds
Richard C. Penney.
Trans. Amer. Math. Soc. 260 (1980), 123-145
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 570782
Nonstandard extensions of transformations between Banach spaces
D. G. Tacon.
Trans. Amer. Math. Soc. 260 (1980), 147-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 570783
Shellable and Cohen-Macaulay partially ordered sets
Anders Björner.
Trans. Amer. Math. Soc. 260 (1980), 159-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 570784
Distinguished subfields
James K. Deveney and John N. Mordeson.
Trans. Amer. Math. Soc. 260 (1980), 185-193
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 570785
On the topology of simply connected algebraic surfaces
Richard Mandelbaum and Boris Moishezon.
Trans. Amer. Math. Soc. 260 (1980), 195-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 570786
Extending combinatorial piecewise linear structures on stratified spaces. II
Douglas R. Anderson and Wu Chung Hsiang.
Trans. Amer. Math. Soc. 260 (1980), 223-253
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 570787
Stability theorems for holomorphic foliations
T. Duchamp and M. Kalka.
Trans. Amer. Math. Soc. 260 (1980), 255-266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 570788
A representation theorem and applications to topological groups
J.-M. Belley.
Trans. Amer. Math. Soc. 260 (1980), 267-279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 570789
Moduli for analytic left algebraic groups
Andy R. Magid.
Trans. Amer. Math. Soc. 260 (1980), 281-291
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 570790
Disconjugacy and integral inequalities
Achim Clausing.
Trans. Amer. Math. Soc. 260 (1980), 293-307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 570791
A characterization of periodic automorphisms of a free group
James McCool.
Trans. Amer. Math. Soc. 260 (1980), 309-318
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 570792